| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -11.00 diopter was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a shorter length lens due to excessive vault and significant reduction of iridocorneal angles.This exchange resolved the problem.
Additional Manufacturer Narrative
Corrected data: b5- the reporter indicated that the surgeon implanted a 13.2 vicm5_13.2 implantable collamer lens of diopter -11.0 into the patient's right eye (od) on (b)(6) 2023.The patient experienced an excessive vault, significant reduction of irido-corneal angles and pigment dispersion.On (b)(6) 2023 the lens was exchanged for the same model and power but shorter length and the problem was resolved.The status of the eye was noted to be "without signs and symptoms".Additional information provided - "the explanted lens has a small notch produced during removal".Cause details- ""the estimation of the length lens by the calculator was 13.2mm.Just by wtw of 0.1mm would have given a smaller length (12.6mm) and more correct for this case".H6- health effect- clinical code: "4581- pigment dispersion" should be added.Claim# (b)(4).